# SDR DHL2002806517

- Difficulty date: June 7, 2002
- Submitted: July 31, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND LT WING O/B LEADING EDGE FORMER CRACKED .5 INCH.  STOP DRILLED CRACK PER SRM 57-2-0 PG 9-10.  FABRICATED DOUBLER PER SRM 57-2-0 PG 9-10.  INSTALLED DOUBLER WITH NEW FASTENERS PER SRM 57-2-0 PG 9-10 AND SRM 51-1-21 PG 1.
